Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had low BP, headaches and nausea. Was on midodrine. Increase the dosage?

I was put on midodrine hcl 5 mg 3 times day and pindolol 5 mg 2 day for my synopy. My bp is dropping lower when I exercise even a little, ie walking around the block, shopping. Dr increased my dosage from 2.5mg midodrine to 5 mg
and the bp is lower than before. When exercise 99/54 which will last for hrs. I am drinking water, propel, and eating well. Should I continue with the meds until I call the cardio on Monday or should I stop. I have a head ache and am having nausau as well.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concern. I suggest to continue the medicines as at present your BP is low you need to continue with the medication and for nausea you need to take tab.ondem. Hydrate yourself well and contact your doctor as soon as possible. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor